# SDR SWIA2019082346203

- Difficulty date: July 11, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR ANGLE BETWEEN APPROX FS 409.00 + 128 THRU APPROX FS 559.00 HAS AREAS OF CORROSION. (C-CHECK) RO: 08/22/2019 BLENDED OUT CORROSION ON L/H PRESSURE FLOOR ANGLE BETWEEN APPROX FS 409.00 + 128 THRU APPROX FS 559.00 IAW REO. LEAK CHECK GOOD.
